# SDR 2007UALA03472

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 17,680 hours, 7,845 cycles
- Engine: Iae V2527A5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT AIRFRAME VIBRATION IN CLIMB.  VIBRATION STOPPED AT FL250.     FOUND ELEVATOR SERVO CONTROL ROD ENDS OUT OF ADJUSTMENT.   ADJUSTED INBD AND OTBD ELEV SERVO CONTROL ROD ENDS.  NO REPEATS SINCE ORIGINAL.
